# SDR AALA970179

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680/690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE STR 26R, FS 680 TO FS 690.  CUT OUT DAMAGED SECTION OF STRINGER REPAIR AT STR 26R STA 680 - STA 690 PER SRM 53-10-3.   TST:  54,657 HOURS.  CYCLES, 33,951  (X)
